Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

On the long-time stability of the implicit Euler scheme for the two-dimensional Navier-Stokes equations.

Tone, F. and Wirosoetisno, D. (2006) 'On the long-time stability of the implicit Euler scheme for the two-dimensional Navier-Stokes equations.', SIAM journal on numerical analysis., 44 (1). pp. 29-40.

Abstract

In this paper we study the stability for all positive time of the fully implicit Euler scheme for the two-dimensional Navier--Stokes equations. More precisely, we consider the time discretization scheme and with the aid of the discrete Gronwall lemma and the discrete uniform Gronwall lemma we prove that the numerical scheme is stable.

Item Type:Article
Keywords:Navier--Stokes equations, Discrete Gronwall lemmas, Implicit Euler scheme.
Full text:PDF - Published Version (157Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1137/040618527
Publisher statement:©2006 Society for Industrial and Applied Mathematics
Record Created:29 Aug 2008
Last Modified:24 Aug 2011 16:38

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library